I have a lot of trouble ejackulating when my wife and I have sex. My erection stays long enough but after several minutes without ejaculating, I get out of the mood and my erection is gone. I have high blood presure and more recently I have had surgery for severe peyronies and lost about 1 1/2 inches of my penis. Does any of this have anything to do with my not being able to ejackulate. I need some good advise.
high bp can cause disfuncition but i think you may have psycological issue with your op and even could have lost sesitivity in your penis . several minutes is not a long time and you may be just used to being quick before your op, but your loss of erection is an issue which could be your bp or just mental issues . are you on bp meds ? did you have counciling with your op ? go see your gp and they should refer you for therapy as i think your libado is more likly to be the cause. good luck x x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.